3 doctors weighed in:
What will be the effect of overdose on midrin (apap/dichloralphenazone/isometheptene)?
3 doctors weighed in

Dr. Shaym Puppala
Internal Medicine
1 doctor agrees
In brief: Liver failure, coma
An overdose of apap (acetaminophen) can kill a liver and lead to liver transplant.
Dichloralphenazone overdose can lead to coma.Anyone who discovers he/she has overdosed should go to er or call 911.I urge strongly anyone considering purposefully overdosing on any medication to call 1-800-273-8255 immediately(national suicide prevention lifeline); life can get better, regardless of how it may feel.

In brief: Liver failure, coma
An overdose of apap (acetaminophen) can kill a liver and lead to liver transplant.
Dichloralphenazone overdose can lead to coma.Anyone who discovers he/she has overdosed should go to er or call 911.I urge strongly anyone considering purposefully overdosing on any medication to call 1-800-273-8255 immediately(national suicide prevention lifeline); life can get better, regardless of how it may feel.
Dr. Shaym Puppala
Dr. Shaym Puppala
Thank
Dr. Ruth Spector
Critical Care
In brief: Nausea , confusion
This medication is a combination of three agents that together is useful in treating migraines.
An acetimenophen overdose relates to serious liver damage. The o ther agents in the "combination drug" are sedative and vasoconstrictive which can cause drowsiness or confusion. Midrin is only to be taken as needed with a daily limit. It should not be taken on a schedulesd basis

In brief: Nausea , confusion
This medication is a combination of three agents that together is useful in treating migraines.
An acetimenophen overdose relates to serious liver damage. The o ther agents in the "combination drug" are sedative and vasoconstrictive which can cause drowsiness or confusion. Midrin is only to be taken as needed with a daily limit. It should not be taken on a schedulesd basis
Dr. Ruth Spector
Dr. Ruth Spector
Thank
Read more answers from doctors